# SDR SWAA050488

- Difficulty date: February 18, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 58,488 hours, 45,917 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 69765171
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, FOUND NR 2 ENGINE UPPER PYLON ATTACH ANGLE, CRACKED.  REMOVED AND REPLACED ATTACH ANGLE PER EA.
